New fixed point theorems for modified generalized rational α-ψ-Geraghty contraction type maps

K. Anthony Singh

Abstract


In this paper, we introduce the notion of modified generalized rational α-ψ-Geraghty contraction type maps in the context of metric space and establish some fixed point theorems for such maps. This new contraction map is motivated by the different Geraghty contraction type maps introduced by many authors over the years. Examples are also given to illustrate the validity of our results.

Full Text: PDF

Published: 2020-02-19

How to Cite this Article:

K. Anthony Singh, New fixed point theorems for modified generalized rational α-ψ-Geraghty contraction type maps, J. Math. Comput. Sci., 10 (2020), 507-521

Copyright © 2020 K. Anthony Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS